# SDR ARWA9611004

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5614845517
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 4 TURBO COMPRESSOR OVERHEAT LIGHT ON.  UNABLE TO HOLD CABIN ALTITUDE. RETURNED TO MIAMI WITHOUT INCIDENT.  REMOVED AND REPLACED NR 4 T/C, SYS OPS AND FUNCTIONAL TEST OK, IAW MM 21-2-1.
